# SDR SWAA2020040126988

- Difficulty date: February 11, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A35327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT AFT END OF STRINGER 29 STA 312+11 HAS CORROSION ON RIGHT VERTICAL WEB CAUSING A LARGE FLAKE TO COME OFF / REPAIRED S-29 AT BS 312+11' IAW EA# 200213 REV. IR N AND SWA EA# 1-753-36650 REV. IR. CORROSION WAS 100% MATERIAL LOSS P/N: 141A3532-7
